# SDR IPXA2024021228160

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,464 hours, 20,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN.  FOUND THE UPPER DECK DOOR RIGHT SIDE EXIT EMERGENCY LIGHT INOP (REPLACE)
